| Catalog Number |
119216M |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the medical intensive care unit that five different patients experienced leaking (pt 1, pt 2, pt 3, pt 4, pt 5) with silicone temperature sensing foley catheters between (b)(6) 2026.All affected devices were 16 fr foley catheters, number 1011818.There had been fewer reports of leaking since that time.The icu also reported previous issues with the wire raised out of the silicone material, which made the foley catheter rough and resulted in skin breakdown for patients.No medical intervention was reported.New foleys were inserted.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The dhr review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the medical intensive care unit that five different patients experienced leaking with silicone temperature-sensing foley catheters between (b)(6) 2026.All affected devices were 16 fr foley catheters, lawson number (b)(4).There had been fewer reports of leaking since that time.The icu also reported previous issues with the wire raised out of the silicone material, which made the foley catheter rough and resulted in skin breakdown for patients.No medical intervention was reported.New foleys were inserted.